MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a patient call, the autopulse nxt platform (sn (b)(6) stopped delivering compressions.The customer stated that it is unknown whether the nxt platform displayed any alert when it stopped delivering compressions.The customer mentioned that the nxt platform ventilation openings were not blocked by clothing or the patient, but there was a hygiene barrier on the platform.The customer suspected that the platform's hygiene barrier may not have allowed sufficient airflow to the fan and that the batteries may have become hot.The customer didn't report any complaint related to the batteries used during the reported event and stated that the batteries have been functioning properly since then.The customer did not report any harm, injury, or death and stated that there was minimal impact on the patient, as they just resumed manual cpr.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released zoll has not received the autopulse nxt platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50941677
Report Number3010617000-2026-00602
Device Sequence Number16141452
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown